# SDR 2008UALA05510

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 51,542 hours, 18,145 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Row 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTS ROW 13 SEATS D, E, F ARE NOT SECURE TO FLOOR.   SECURED SEAT TO TRACK. NO RECENT MTX ACTIVITY IN THIS AREA FOR THIS A/C.
